advertisement
Question
Posted by: kasandra | 2007/08/03

REVERSE EFFECT

morning to you cybershrink, bit of stress at the moment still staying away from pills, even vitamines, wow struggling since stopping sleepings pills, appetite went down, head feel drossy, now i struggle with insomnia, but determinate to sit it through, exercise after work tackle the big white elephant at home (orbitrek) have a nice weekend; thank you for always just being you, much appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Brave work, K. Fortunately, though it may be rocky for a few nights, one does eventually escape from the lure of the sleeping pills. Exercise can help, but try not to do it too late in the day, or it will leave you aroused and not yet ready for sleep for some hours. What do you feed the white elephant ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement